# SDR CALA2022091202336

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348006229700
- Condition: None
- Location: Rh Fr66&68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF INSP EA 5340-01724 REV C, REJECTABLE HOLE INDICATTIONS FOR ALL  HOLES FOR DOOR STOP #1-7 ON RH FR 66 AND FR68. DOOR STOP HOLES PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01327. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5341-01327.  / ON OR BEFORE MARCH 5, 2023, PERFORM AN INSPECTION OF RH FR 66 &68 CARRY APPROVED PER ECRA 5341-01327. ON OR BEFORE MARCH 5, 2023, TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORM AN INSPECTION OF THE FR66 &FR68 DOOR STOP HOLES PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01327. NOTE: COMPLETE ECRA CANNOT BE ATTACHED DUE TO FILE SIZE. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REFERENCE ST ENGINEERING NON ROUTINES 34489 & 34482 FOR PART 1 INTERIM REPAIR DETAILS.
